I am a 27-year-old female. I have severe headaches for the past two days wiht loss appetite, nausea, fever, diarrhea, and stomach cramps. I am taking Paracetamol for my problems. Please help.
Welcome to icliniq.com.
Let me tell you that the symptoms described by you suggest that you have acute gastroenteritis. I suggest antibiotic Metronidazole 400 mg three times a day for five days and continue Paracetamol for pain and fever management. Avoid taking non-steroidal anti-inflammatory medication like Ibuprofen, Aspirin and Diclofenac.
Take plenty of oral rehydration solution with water. Make sure that you get plenty of rest. Stop eating solid foods to let your stomach settle. Avoid dairy products, caffeine, alcohol, and nicotine. Avoid sugary, fatty or highly seasoned foods.
I hope this helps.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
IBS (irritable bowel syndrome), abdominal flatulence, and diarrhea ... Read fullI have sore abdomen below the sternum and belly button. Is it gastroenteritis?
Hello doctor,I am 19, exercise regularly and eat healthy, yet my blood pressure is always very high at the doctor. He says this is only because of my anxiety disorder. It has been as high as 168/110 before. He did a physical and CBC, thyroid, glucose... Read fullAntibiotic-Associated Diarrhea (AAD)
.. the passing of watery stools after taking antibiotics. It results from infection by antibiotic-resistant pathogens .. ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now